Abstract and Applied Analysis

European Option Pricing with Transaction Costs in Lévy Jump Environment

Jiayin Li, Huisheng Shu, and Xiu Kan

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

The European option pricing problem with transaction costs is investigated for a risky asset price model with Lévy jump. By the aid of arbitrage pricing theory and the generalized Itô formula (which includes Poisson jump), the explicit solution to the risk asset price model is given. According to arbitrage-free principle, we first discretize the continuous-time model. Then, in each small time interval, the transaction costs are introduced. By using the Δ-hedging strategy, the explicit solutions of the European options pricing formula with transaction costs are given for the risky asset price model with Lévy jump.

Article information

Source
Abstr. Appl. Anal., Volume 2014, Special Issue (2014), Article ID 513496, 6 pages.

Dates
First available in Project Euclid: 2 October 2014

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1412278528

Digital Object Identifier
doi:10.1155/2014/513496

Mathematical Reviews number (MathSciNet)
MR3191047

Zentralblatt MATH identifier
1051.91508

Citation

Li, Jiayin; Shu, Huisheng; Kan, Xiu. European Option Pricing with Transaction Costs in Lévy Jump Environment. Abstr. Appl. Anal. 2014, Special Issue (2014), Article ID 513496, 6 pages. doi:10.1155/2014/513496. https://projecteuclid.org/euclid.aaa/1412278528


Export citation

References

  • E. Leland, “Option pricing and replication with transactions costs,” The Journal of Finance, vol. 40, no. 5, pp. 1283–1301, 1985.
  • F. Black and M. Scholes, “The pricing of options and corporate liabilities,” The Journal of Political Economy, vol. 81, no. 3, pp. 637–654, 1973.
  • J. C. Cox and S. A. Ross, “The valuation of options for alternative stochastic processes,” Journal of Financial Economics, vol. 3, no. 1-2, pp. 145–166, 1976.
  • L. O. Scott, “Pricing stock options in a jump-diffusion model with stochastic volatility and interest rates: applications of fourier inversion methods,” Mathematical Finance, vol. 7, no. 4, pp. 413–426, 1997.
  • M. Davis and A. Norman, “Portfolio selection with transaction costs,” Mathematics of Operations Research, vol. 15, no. 4, pp. 676–713, 1990.
  • R. Elliott and C. Osakwe, “Option pricing for pure jump processes with Markov switching compensators,” Finance and Stochastics, vol. 10, no. 2, pp. 250–275, 2006.
  • M. George and S. Perrakis, “Stochastic dominance bounds on derivatives prices in a multiperiod economy with proportional transaction costs,” Journal of Economic Dynamics and Control, vol. 26, no. 7-8, pp. 1323–1352, 2002.
  • P. P. Boyle, “Option replication indiscrete time with transaction costs,” The Journal of Finance, vol. 47, pp. 271–293, 1992.
  • Q. Li, Option pricing with transaction costs [M.S. thesis], Huazhong University of Science and Technology, Hubei, China, 2007.
  • R. C. Merton, “Theory of rational option pricing,” The Bell Journal of Economics and Management Science, vol. 4, no. 1, pp. 141–183, 1973.
  • R. C. Merton, “Option pricing when underlying stock returns are discontinuous,” Journal of Financial Economics, vol. 3, no. 1-2, pp. 125–144, 1976.
  • W. Bailey and R. M. Stulz, “The pricing of stock index options in a general equilibrium model,” The Journal of Financial and Quantitative Analysis, vol. 24, no. 1, pp. 1–12, 1989.
  • G. L. Wei, L. C. Wang, and F. Han, “A gain-scheduled approach to fault-tolerant control for discrete-time stochastic delayed systems with randomly occurring actuator faults,” Systems Science & Control Engineering, vol. 1, no. 1, pp. 82–90, 2013.
  • H. Ahmada and T. Namerikawa, “Extended Kalman filter-based mobile robot localization with intermittent measurements,” Systems Science & Control Engineering, vol. 1, no. 1, pp. 113–126, 2013.
  • J. Hu, Z. Wang, B. Shen, and H. Gao, “Quantised recursive filtering for a class of nonlinear systems with multiplicative noises and missing measurements,” International Journal of Control, vol. 86, no. 4, pp. 650–663, 2013.
  • K. El-Tawil and A. Abou Jaoude, “Stochastic and nonlinear-based prognostic model,” Systems Science & Control Engineering, vol. 1, no. 1, pp. 66–81, 2013.
  • M. Darouach and M. Chadli, “Admissibility and control of switched discrete-time singular systems,” Systems Science & Control Engineering, vol. 1, no. 1, pp. 43–51, 2013.
  • P. Balasubramaniam and T. Senthilkumar, “Delay-dependent robust stabilization and ${H}_{\infty }$ control for uncertain stochastic T-S fuzzy systems with discrete interval and distributed time-varying delays,” International Journal of Automation and Computing, vol. 10, no. 1, pp. 18–31, 2013.
  • P. Zhou, Y. Wang, Q. Wang, J. Chen, and D. Duan, “Stability and passivity analysis for Lur'e singular systems with Markovian switching,” International Journal of Automation and Computing, vol. 10, no. 1, pp. 79–84, 2013.
  • B. Shen, Z. Wang, and Y. S. Hung, “Distributed ${H}_{\infty }$-consensus filtering in sensor networks with multiple missing measurements: the finite-horizon case,” Automatica, vol. 46, no. 10, pp. 1682–1688, 2010.
  • B. Shen, Z. Wang, and X. Liu, “Sampled-data synchronization control of dynamical networks with stochastic sampling,” IEEE Transactions on Automatic Control, vol. 57, no. 10, pp. 2644–2650, 2012.
  • B. Tang, Q. Zeng, D. He, and Y. Zhang, “Random stabilization of sampled-data control systems with nonuniform sampling,” International Journal of Automation and Computing, vol. 9, no. 5, pp. 492–500, 2012.
  • B. Shen, Z. Wang, and X. Liu, “A stochastic sampled-data approach to distributed ${H}_{\infty }$ Filtering in sensor networks,” IEEE Transactions on Circuits and Systems I, vol. 58, no. 9, pp. 2237–2246, 2011.
  • X. Liang, M. Hou, and G. Duan, “Output feedback stabilization of switched stochastic nonlinear systems under arbitrary switchings,” International Journal of Automation and Computing, vol. 10, no. 6, pp. 571–577, 2013.
  • Z. Wang, B. Shen, and X. Liu, “${H}_{\infty }$ filtering with randomly occurring sensor saturations and missing measurements,” Automatica, vol. 48, no. 3, pp. 556–562, 2012.
  • L. Stettner, “Option pricing in the CRR model with proportional transaction costs: a cone transformation approach,” Applicationes Mathematicae, vol. 24, no. 4, pp. 475–514, 1997.
  • M. Monoyios, “Option pricing with transaction costs using a Markov chain approximation,” Journal of Economic Dynamics and Control, vol. 28, no. 5, pp. 889–913, 2004.
  • P. Amster, C. G. Averbuj, and M. C. Mariani, “Stationary solutions for two nonlinear Black–Scholes type equations,” Applied Numerical Mathematics, vol. 47, no. 3-4, pp. 275–280, 2003.
  • Q. Wu, “European options with transaction costs,” Journal of Tongji University, vol. 37, no. 6, 2008.
  • K. K. Aase, “Contingent claims valuation when the security price is a combination of an Itô process and a random point process,” Stochastic Processes and their Applications, vol. 28, no. 2, pp. 185–220, 1988.
  • T. Chan, “Pricing contingent claims on stocks diven by Lévy processes,” The Annals of Applied Probability, vol. 9, no. 2, pp. 504–528, 1999.
  • H. Yan, Pricing option and EIAs when discrete dividends follow a Markov-modulated jump diffusion model [M.S. thesis], Donghua University, Shanghai, China, 2012.
  • R. Cont and P. Tankov, Financial Modelling with Jump Processes, Chapman & Hall, Boca Raton, Fla, USA, 2004.
  • S. Shreve, Stochastic Analysis for Finance, Springer, Berlin, Germany, 2004. \endinput